MathSciNet Relay Station
MathSciNet bibliographic data
MR409671 (53 #13423) 20G05
Gutkin, E. A. Representations of the Weyl group in the space of vectors of zero weight. (Russian) Uspehi Mat. Nauk 28 (1973), no. 5 (173), 237–238.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement